MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after one successful lesion, a "p02 - occlusion detected" error appeared on the metriq pump when attempting to resume ablation.The physician decided to cancel the procedure due to its duration.During an atypical flutter ablation procedure to treat atrial flutter, an intellanav stablepoint catheter was used.After one successful lesion, a "p02 - occlusion detected" error appeared on the metriq pump when attempting to resume ablation.Subsequently, the catheter was removed from the body and purged, with no occlusion noted, and standby flow resumed.The catheter was then reinserted, but the same error occurred when ablation was attempted again.The physician decided to cancel the procedure due to its duration.There were no patient complications reported as a result of this event.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this intellanav stablepoint catheter was visually inspected, and no visual damage was observed.Functional testing revealed that the catheter's functional mechanism worked properly; no abnormal resistance was felt when the device was actuated.During flow testing, the device was connected to a metriq pump and was purged at 60 ml/min.All six irrigation ports flow freely.The pump was programmed to 30ml/min, and the device was irrigated for 5 minutes without any errors or pump messages.With all available information, the reported complaint of "message- occlusion detected" could not be confirmed as the reported failure was not able to be reproduced, and the device presented with no issues.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22102108
Report Number2124215-2025-32015
Device Sequence Number7122631
Product Code OAE
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233(17)270301(10)35968658
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Device Lot Number0035968658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown